# SDR SCNA20141124192

- Difficulty date: November 15, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI IN FWD CARGO AFTER RT TRANSITION PANEL REMOVAL,  FOUND AN INTERCOSTAL BS 500H-500I CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R THE INTERCOSTAL.
